MathSciNet Relay Station
MathSciNet bibliographic data
MR877006 (88a:14005) 14B05 (13H10 14L30 14M05)
Boutot, Jean-François Singularités rationnelles et quotients par les groupes réductifs. (French) [Rational singularities and quotients by reductive groups] Invent. Math. 88 (1987), no. 1, 65–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement